|stll feeling fatigue
Nov 23, 2007
I have been going to the doc for fatigue, and all the test have come back good, (blood,mri,cardio) I have an undectable viral load and 200 t count. I have been told since all phyical test came back neg. It is depression thats the cause, I was given provigil 200mg and wellbutrim 150mg, I also take Valcyte, Atripla, and Bactrim for my PCP infection I had a year ago. - with my PCP i had a lung calapsed and blood clot to the same lung. I still have no change in my fatigue. I have been taking all the med for a year now and my provigil for a month and a half and my wellbutrim for 3 weeks. What should I do next?
Response from Dr. Frascino
HIV/AIDS-related fatigue is often multifactorial in nature. That means there is often more than one underlying cause working in tandem to drain your energy batteries. Diagnosing all the potential underlying conditions can be challenging and will require some cooperative detective work from you and your HIV specialist. Take a read through the archives of this forum to learn more about the common and not-so-common potential causes of HIV-associated fatigue. Make a list of these and discuss them with your HIV specialist. For instance, did your "blood" workup include an evaluation for possible hormonal abnormalities, such as hypogonadism, adrenal insufficiency and hypothyroidism? Are you paying enough attention to basic health issues, such as optimizing your nutrition and exercise routine and getting adequate sleep? You mention you are on Atripla. Often the Sustiva component of that drug can cause sleep disturbances, which can lead to impaired sleep and ultimately daytime fatigue. These are just a few of the many possibilities you should explore with your HIV specialist.
Marijuana use and mental illness
AIDS IS A GREAT LIE (AIDS DENIALISM)
- Should I Get Tested After Giving Handjob?
- Unprotected Anal Sex Scared I Have HIV
- Black Spots After Receiving Oral Sex Worried I Have HIV
- Diarrhea After Blowjob Worried I Have HIV
- Itchy Balls After Touching Anus Sign Of HIV AIDS
- Vomiting After Anal Sex Without Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.